# SDR DHL9980754C

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B FLAP AT T/E LOWER AREA O/B SECTION HAS DENT DAMAGE ON SURFACE STA XW 456.5.  REMOVED DAMAGED SECTION.  FABRICATED NEW SECTION AND INSTALLED PER SRM 51-1-21, 40 BY 10.  N/R 261
